# SDR P5CA2019072600158

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,352 hours, 4,342 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 930131
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, "R ENG HPSOV" CAUTION MESSAGE INDICATED, COMPLIED WITH QRH.  ( ITEM DEFERRED TO MEL 36-11-02-02. MAINT PROCEDURE COMPLIED WITH. NOTIFIED MCC, PLACARDS INSTALLED, MDDR 115328.  LP 924200 - M4: PERFORMED AIR SUPPLY BITE TEST. REMOVED AND REPLACED RT ENGINE HPC PER AMM 36-11-08. ENGINE RUN OK PER AMM 71-00-00. MDDR 115328 CLOSED, PLACARD REMOVED AND MCC NOTIFIED.   )
